# SDR USAASB00229

- Difficulty date: August 17, 2000
- Submitted: December 14, 2000
- Operation: Air carrier
- Aircraft: N269AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22881
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6013211
- Condition: Failed
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IAD - MAINTENANCE FOUND THE OUTBOARD EXTERIOR EMERGENCY LIGHT FOR THE RIGHT OVERWING EXIT INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE RIGHT BATTERY PACK (P/N 61-0478-9) AND POWER SUPPLY.  OPERATIONAL CHECK NORMAL.  (M)
